Silhueta de pessoa indiferenciada

Marco Arien Mackaaij

Professor auxiliar
Faculdade de Ciências e Tecnologia
Subsistema
Docentes Universitário
Regime
Exclusividade
Vínculo
CT em Funções Públicas por tempo indeterminado
MARCO MACKAAIJ. Concluiu o(a) Doutoramento em Doutoramento em Matemática em 1999/12/21 pelo(a) Universidade de Lisboa Instituto Superior Técnico. É Professor Auxiliar no(a) Universidade do Algarve - Campus de Gambelas e Professor Auxiliar no(a) Universidade do Algarve. Nas suas atividades profissionais interagiu com 1 colaborador(es) em coautorias de trabalhos científicos. No seu currículo Ciência Vitae os termos mais frequentes na contextualização da produção científica, tecnológica e artístico-cultural são: Topologia algébrica; Enlaces; Nós; Tranças; Amaranhados; Domínio/Área Científica::Ciências Naturais::Matemáticas; .

Atividades

Atividades
2019/07/17. Júri de grau académico. Representations on diagrams of categories and applications to parabolic bundles. Arguente principal. Rui Rodrigues de Abreu Fernandes Prezado (Mestrado). Universidade do Porto.
2019/07/12. Apresentação oral de trabalho. The 2-representation theory of Soergel bimodules of finite Coxeter type. Representations of monoidal categories and 2-categories. University of East Anglia (Norwich, Reino Unido).
2019/07/11. Apresentação oral de trabalho. Finitary 2-representations and (co)algebra 1-morphisms. Representations of monoidal categories and 2-categories. University of East Anglia (Norwich, Reino Unido).
2019/06/17. Apresentação oral de trabalho. The 2-representation theory of Soergel bimodules. . Mathematical Physics Seminar. University of Zurich (Zurique, Suiça).
2019/04/23. Apresentação oral de trabalho. The 2-representation theory of Soergel bimodules. . Algebra and Geometry Seminar. Uppsala University (Uppsala, Suécia).
2019/01/24. Apresentação oral de trabalho. The 2-theory of Soergel bimodules of finite Coxeter type: a road map to the complete classification of all simple transitive 2-representations.. Geometry and Topology Seminar. Universidade do Porto (Porto, Portugal).
2019/01/23. Apresentação oral de trabalho. The 2-representation theory of Soergel bimodules. Seminário de Álgebra. Universidade de Coimbra (Coimbra, Portugal).
2019/01/10. Apresentação oral de trabalho. The 2-theory of Soergel bimodules of finite Coxeter type: a road map to the complete classification of all simple transitive 2-representations.. Topological Quantum Field Theory Seminar. Instituto Superior Técnico (Lisboa, Portugal).
2017/10/28. Júri de grau académico. Pseudomonads and Descent. Arguente. Fernando Lucatelli Nunes (Doutoramento). Universidade de Coimbra.
2016/09/30. Júri de grau académico. The quotient module, coring depth and factorisation algebra. Arguente principal. Alberto Hernandez Alvarez (Doutoramento). Universidade do Porto.
2013/07/10. Júri de grau académico. Sur l'homologies sl(3) des enchevêtrements; algèbres de Khovanov-Kuperberg. Arguente principal. Louis-Hadrien Robert (Doutoramento). Université Paris Diderot.
2013/07/02. Júri de grau académico. Categorification and applications in topology and
representation theory. Vogal. Daniel Tubbenhauer (Doutoramento). Georg-August-Universität Göttingen.
2013/03/22. Júri de grau académico. Mapping spaces of Gray-categories. Arguente principal. Björn Gohla (Doutoramento). Universidade do Porto.
2010/07/29. Júri de grau académico. Odd Khovanov homology for virtual knots. Vogal. Diana Manuel Fernandes Tavares (Mestrado). Universidade de Lisboa Instituto Superior Técnico.
2009/12/23. Júri de grau académico. Geometric quantization and degenerations of complex structures for two families of compact
manifolds. Vogal. Thomas Baier (Doutoramento). Universidade de Lisboa Instituto Superior Técnico.
2008/07/08. Júri de grau académico. A categorification of the quantum sl(N)-link polynomials using foams. Orientador. Pedro Vaz (Doutoramento). Universidade do Algarve - Campus de Gambelas.
2006/03/31. Júri de grau académico. Khovanov homology of links and graphs. Arguente. Marko Stosic (Doutoramento). Universidade de Lisboa Instituto Superior Técnico.
2003/11/28. Júri de grau académico. Homotopy Quantum Field Theories. Arguente. Gonçalo Violante Rodrigues (Doutoramento). Universidade de Lisboa Instituto Superior Técnico.

Projetos

Projetos
2018/07 - 2021/06. Higher Structures and Applications.
2013/05 - 2016/04. Geometry and Mathematical-Physics.
2010/01 - 2013/06. New Geometry and Topology.
2007/01 - 2009/12. Quantum Topology.
2005/06 - 2008/06. Quantum Topology.
2007/03 - 2008/02. Symmetries, gravity and strings.

Produções

2021. "Finitary birepresentations of finitary bicategories". Forum Mathematicum, 33 (5): 1261-1320. https://doi.org/10.1515/forum-2021-0021
MacKaay, M.; Mazorchuk, V.; Miemietz, V.; Tubbenhauer, D.. 2020. "Trihedral soergel bimodules". Fundamenta Mathematicae, 248 (3): 219-300. https://doi.org/10.4064/fm566-3-2019
Kildetoft, T.; Mackaay, M.; Mazorchuk, V.; Zimmermann, J.. 2019. "Simple transitive 2-representations of small quotients of soergel bimodules". Transactions of the American Mathematical Society, 371 (8): 5551-5590. https://doi.org/10.1090/tran/7456
Mackaay, M.; Yonezawa, Y.. 2019. "sl<inf>N</inf>-web categories and categorified skew Howe duality". Journal of Pure and Applied Algebra, 223 (5): 2173-2229. https://doi.org/10.1016/j.jpaa.2018.07.013
Mackaay, M.; Mazorchuk, V.; Miemietz, V.; Tubbenhauer, D.. 2019. "Simple transitive 2-representations via (co-)algebra 1-morphisms". Indiana University Mathematics Journal, 68 (1): 1-33. https://doi.org/10.1512/iumj.2019.68.7554
MACKAAIJ, MARCO; Tubbenhauer, D.. 2019. "Two-color Soergel Calculus and Simple Transitive 2-representations". Canadian Journal of Mathematics, 71 (6): 1523-1566. https://doi.org/10.4153/cjm-2017-061-2
Marco Mackaay; Volodymyr Mazorchuk; Vanessa Miemietz; Xiaoting Zhang. 2018. "ANALOGUES OF CENTRALIZER SUBALGEBRAS FOR FIAT -CATEGORIES AND THEIR -REPRESENTATIONS". Journal of the Institute of Mathematics of Jussieu. https://doi.org/10.1017/S1474748018000555
Marco Mackaay; Alistair Savage. 2018. "Degenerate cyclotomic Hecke algebras and higher level Heisenberg categorification". Journal of Algebra, 505: 150-193. https://doi.org/10.1016/j.jalgebra.2018.03.004
Mackaay, M.; Webster, B.. 2018. "Categorified skew Howe duality and comparison of knot homologies". Advances in Mathematics, 330: 876-945. https://doi.org/10.1016/j.aim.2018.03.034
Mackaay, M.; Mazorchuk, V.. 2017. "Simple transitive 2-representations for some 2-subcategories of Soergel bimodules". Journal of Pure and Applied Algebra, 221 (3): 565-587. https://doi.org/10.1016/j.jpaa.2016.07.006
Mackaay, M.; Thiel, A.-L.. 2017. "Categorifications of the extended affine Hecke algebra and the affine q-Schur algebra S(n, r) for 3 = r &lt; n". Quantum Topology, 8 (1): 113-203. https://doi.org/10.4171/QT/88
MACKAAIJ, MARCO. 2015. "A diagrammatic categorification of the affine q-schur algebra s (n; n) for n = 3". Pacific Journal of Mathematics 278 (1) ,pp.201-233. https://doi.org/10.2140/pjm.2015.278.201
MACKAAIJ, MARCO. 2015. "A diagrammatic categorification of the q-schur algebra". Quantum Topology Volume 4, Issue 1, 2015, Pages 1-75. https://doi.org/10.4171/QT/34
Mackaay, M.; Pan, W.; Tubbenhauer, D.. 2014. "The Sl3-web algebra". Mathematische Zeitschrift, 277 (1-2): 401-479. https://doi.org/10.1007/s00209-013-1262-6
Mackaay, M.. 2014. "The slN-web algebras and dual canonical bases". Journal of Algebra, 409: 54-100. https://doi.org/10.1016/j.jalgebra.2014.02.036
MACKAAIJ, MARCO. 2013. "Erratum: A remark on Rasmussen’s invariant of knots". J. Knot and its Ramifications 22(1) (2013), 1392001, 1 p. https://doi.org/10.1142/S0218216513920016
Khovanov, M.; Lauda, A.D.; Mackaay, M.; Stosíc, M.. 2012. "Extended graphical calculus for categorified quantum sl(2)". Memoirs of the American Mathematical Society, 219 (1029): 1-87. https://doi.org/10.1090/S0065-9266-2012-00665-4
Mackaay, M.; Stošic, M.; Vaz, P.. 2011. "The 1,2-coloured homfly-pt link homology". Transactions of the American Mathematical Society, 363 (4): 2091-2124. https://doi.org/10.1090/S0002-9947-2010-05155-4
MACKAAIJ, MARCO. 2010. "The diagrammatic Soergel category and sl(N)-foams". Int. J. Math. and Math. Sci., vol. 2010, Article ID 468968, 2010. https://doi.org/10.1155/2010/468968
Mackaay, M.; Stošic, M.; Vaz, P.. 2009. "Sl(N)-link homology (N= 4) using foams and the Kapustin-Li formula". Geometry and Topology, 13 (2): 1075-1128. https://doi.org/10.2140/gt.2009.13.1075
Mackaay, M.; Vaz, P.. 2008. "The foam and the matrix factorization sl3 link homologies are equivalent". Algebraic and Geometric Topology, 8 (1): 309-342. https://doi.org/10.2140/agt.2008.8.309
Mackaay, M.; Vaz, P.. 2007. "The universal sl3-link homology". Algebraic and Geometric Topology, 7 (1): 1135-1169. https://doi.org/10.2140/agt.2007.7.1135
Mackaay, M.; Turner, P.; Vaz, P.. 2007. "A remark on Rasmussen's invariant of knots". Journal of Knot Theory and its Ramifications, 16 (3): 333-344. https://doi.org/10.1142/S0218216507005312
Mackaay, M.; Turner, P.. 2007. "Bar-Natan's Khovanov homology for coloured links". Pacific Journal of Mathematics, 229 (2): 429-446. https://doi.org/10.2140/pjm.2007.229.429
Barrett, J.W.; Mackaay, M.. 2006. "Categorical representations of categorical groups". Theory and Applications of Categories, 16 (10): 529-557. http://www.scopus.com/inward/record.url?eid=2-s2.0-33748333184&amp;partnerID=MN8TOARS
MACKAAIJ, MARCO. 2003. "A note on the holonomy in twisted bundles". Cah. Topol. G´eom. Diff´er. Cat´eg. 44 (2003), no. 1, 39-62.. https://eudml.org/doc/91665
Mackaay, M.; Picken, R.. 2002. "Holonomy and parallel transport for Abelian gerbes". Advances in Mathematics, 170 (2): 287-339. https://doi.org/10.1016/S0001-8708(02)92085-2
Mackaay, M.. 2000. "Finite groups, spherical 2-categories, and 4-manifold invariants". Advances in Mathematics, 153 (2): 353-390. https://doi.org/10.1006/aima.1999.1909
Mackaay, M.. 1999. "Spherical 2-categories and 4-manifold invariants". Advances in Mathematics, 143 (2): 288-348. https://doi.org/10.1006/aima.1998.1798
Mackaaij, Marco. 1998. "Operadores de Yang-Baxter e a categoria dos emaranhados". Doutoramento. http://hdl.handle.net/10400.1/7867
Mackaaij, Marco. 1998. "Operadores de Yang-Baxter e a categoria dos emaranhados". Doutoramento. http://hdl.handle.net/10400.1/7867
 

Contacto